# SDR SCNA20220916106

- Difficulty date: August 17, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 24,299 hours, 7,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 947 FLOORBEAM UPPER FLANGE STA 947, LBL25, WL208.  RESOLUTION:  REMOVED AND REPLACED 947 FLOOR BEAM UPPER FLANGE STA947 LBL25 WL208 PER B737 SRM 53-70-51-2R-5 REPAIR 5 AND ATS ER 22-02218 REV 1R AND SCA EA 53-0121 REV 00.
